Oh my god, there are SOOOOOO many of us out there with so many horrible side effects from this little thing including tons of women with severe hair loss. I’m actually surprised that there are not more victims of Mirena on this site.
I also saw all these other symptoms listed that I had been suffering from and never realizing that all of these things were being caused by the Mirena – low sex drive, swollen abdomen, severe cramping, literally blinding headaches behind my left eye, weight gain, insomnia, extreme moodiness and excessive hair loss. And the more amazing part is that I could not find any doctor who could be bothered to remove it!
Well, this was intended be a simple little blog about asking you all to sign a petition asking Bayer, the manufacturer of Mirena, to fully disclose the side effects of Mirena to potential patients. When I initially figured out that the Mirena was what was causing my hair loss, I found on their website that it listed “hair loss” as an uncommon side effect (though I do not feel that something affecting up to 1 in 20 users should be considered “uncommon”).
But in checking back to the Mirena website to make sure I accurately used their wording concerning hair loss, I have now found that instead of just burying it as an “uncommon side effect, affecting less than 5% of users,” they have now removed it all together. In January, they updated their site to read “changes in normal hair growth cycles.” And now, the only place that you can find anything listed on their site about hair loss is under the Physician Information tab. “Alopecia is NOT listed in the Patient Information or Safety Information section at all.
If your laptop is still under warranty, you can take it to any Toshiba Authorize Service Provider and fix the problem at no charge to you.